Items where Author is "Saman, MY"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 3.

Journal article

Deris, MM, Evans, DJ, Saman, MY and Noraziah, A, 2003. Binary vote assignment on a grid for efficient access of replicated data. International Journal of Computer Mathematics, 80 (12), pp. 1489-1498. ISSN 0020-7160

Omar, Z, Sulaiman, M, Saman, MY and Evans, DJ, 2002. Parallel R-point explicit block method for solving second order ordinary differential equations directly. International Journal of Computer Mathematics, 79 (3), pp. 289-298. ISSN 0020-7160

Saman, MY and Evans, DJ, 2001. Distributed computing on cluster systems. International Journal of Computer Mathematics, 78 (3), pp. 383-397. ISSN 0020-7160

This list was generated on Sat Sep 23 21:11:32 2017 UTC.